# SDR 97UAL900061

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pull In Pin
- Part number: 146W68422
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE, REAR CARGO PIT DOOR WOULD NOT CLOSE.  DOOR WOULD CLOSE ALMOST ALL THE WAY.  LUBED CAMS AND CYCLED SEVERAL TIMES.  FINALLY, DOOR CLOSED FULLY.  COULD NOT MANUALLY LOCK DOOR EITHER.  DOOR IS LOCKED CLOSED.   AFT PULL-IN PIN (PN 146W6842-2) OUT OF ADJUSTMENT PREVENTING DOOR CLOSURE.  ADJUSTED CARGO DOOR PULL-IN PIN.  ALSO, REPLACED CARGO DOOR LATCH ACTUATOR (PN 135W160-3).
